# SDR DALA14017320675

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 71,060 hours, 32,476 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE PANEL DAMAGED JUST FWD OF INBD SPOILER ON TOP OF RT WING.  REPAIRED IAW ERA 524217-14, REV ORIGINAL.
